# SDR N6WA2020120701

- Difficulty date: December 7, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N502GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10011
- Aircraft time: 42,808 hours, 32,665 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SLAT TRACK 1-3 CANISTER AFT ATTACH BRACKET CRACKED.  REMOVED AND CRACKED ATTACH BRACKET ON 1-3 LT SLAT.  FABRICATED REPAIR PARTS, IAW REO 670-57-42-577.  INSTALLED REPAIR PART ON THE LT SLAT TRACK CANISTER 1-3, IAW CRJ 550 REO 670-57-42-577.
